Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Intermittent sickness, tummy flutters, pain in groin, on contraceptive implants. Cause and cure?

Hi i have had the contrecption implant for 14months now i have my periods every 6months. But for the past 2months i have bin having sickness on an off though the day and tummy flutters (like muscle craps sumtimes) an i am havin wearid dreams about the fluttering and also sometimes having pain in my left groin! Can someone help me please :)
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Swelling in the left groin, do consider the possibility of groin hernia( get a good clinical examination by your Surgeon).

Contraception implants may sometimes release the hormone irregularly in the blood stream, so the periods may be eratic. there is no cause of concern about that.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor